... up with the sensation of needing to have a bowel movement . It was diarrhea. Id say a moderate cause. Not thinking back I had pizza the night before and ate a number of sugar free candies. Day before I had BBQ.Usually of the weekends I will indulge. So I'm wondering if it is really the flomax? My concern is that I could not hold this sensation as well as before taking flomax. I understand why of course. It is helping me pee much more freely and less ofter at night which I am very relieved and happy about. Any ideas? If this is indeed the drug I will have some major issues at my work as I am not always able to go to a toilet as quickly as I may need. Prayers that everyone will see improvements in their symptoms
I'd bet its the sugar free candies. Often they are sweetened by sorbitol which can be a laxative.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2013 • 1 answer
Updated 4 Oct 2015 • 2 answers
I took Magnesium Citrate yesterday at 3:20 p.m. Didn't have a bowel movement until 10:00 p.m., then?
Updated 27 Aug 2016 • 1 answer
Updated 30 Oct 2017 • 1 answer
Updated 3 days ago • 1 answer